Download this issue
 Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
Other MSP Journals
On the Northcott property for infinite extensions

Martin Widmer

The Kelley–Meka bounds for sets free of three-term arithmetic progressions

Thomas F. Bloom and Olof Sisask

On gamma factors for representations of finite general linear groups

David Soudry and Elad Zelingher

Sur la conjecture de Tate pour les diviseurs

Bruno Kahn

Ranks of matrices of logarithms of algebraic numbers, I: The theorems of Baker and Waldschmidt–Masser

Samit Dasgupta